Paper «On mutually permutable products of finite groups» published in Rend. Lincei. Mat. Appl.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Adolfo Ballester-Bolinches, Yangming Li, Mari Carmen Pedraza-Aguilera.

On mutually permutable products of finite groups

Rend. Lincei. Mat. Appl., 29 (4):711-719, 2018

doi:10.4171/RLM/830

Abstract

The main purpose of this paper is to study mutually permutable products G=AB in which the subgroups of prime order p and cyclic of order 4 (if p=2) of the largest normal subgroup of G contained in A \cap B are well situated in G. Our results confirm once again the important role of the intersection of the factors in the structural study of mutually permutable products.

2010 Mathematics Subject Classification: 20D10, 20D20

Keywords: Finite group, Sylow permutability, weakly s-supplementation, factorisation, saturated formation.

Paper «On formations of finite groups with the generalized Wielandt property for residuals II» published in J. Algebra Appl.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, S. F. Kamornikov, V. Pérez-Calabuig

On formations of finite groups with the generalized Wielandt property for residuals II

J. Algebra Appl., 17 (9):1850167 (8 pages), 2018

http://dx.doi.org/10.1142/S0219498818501670

Abstract

A formation F of finite groups has the generalized Wielandt property for residuals, or F is a GWP-formation, if the F-residual of a group generated by two F-subnormal subgroups is the subgroup generated by their F-residuals. The main result of this paper describes a large family of GWP-formations to further the transparence of this kind of formations, and it can be regarded as a natural step toward the solution of the classification problem.

2010 Mathematics Subject Classification: 20D10, 20D20

Keywords: Finite group; formation; residual; subnormality.

Paper «A note on normal complements for finite groups» published in Bull. Austral. Math. Soc.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Ning Su, Adolfo Ballester-Bolinches, Hangyang Meng.

A note on normal complements for finite groups

Bull. Austral. Math. Soc., 98 (1):109-112, 2018

doi:10.1017/S0004972718000151

Abstract

Assume that G is a finite group and H is a 2-nilpotent Sylow tower Hall subgroup of G such that if x and y are G-conjugate elements of H ∩ G0 of prime order or order 4, then x and y are H-conjugate. We prove hat there exists a normal subgroup N of G such that G = HN and H ∩ N = 1.

2010 Mathematics Subject Classification: primary 20D20; secondary 20D10

Keywords: finite group, conjugation, Hall subgroup, normal complement.

Paper «On metacyclic subgroups of finite groups» published in Internat. J. Group Th.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches

On metacyclic subgroups of finite groups

Internat. J. Group Theory, 7(2):25-29, 2018

http://dx.doi.org/10.22108/ijgt.2017.21480

Abstract

The aim of this survey article is to present some structural results about of groups whose Sylow p-subgroups are metacylic (p a prime). A complete characterisation of non-nilpotent groups whose 2-generator subgroups are metacyclic is also presented.

2010 Mathematics Subject Classification: Primary: 20D20; Secondary: 20E25.

Keywords: finite group, Sylow subgroups, metacyclic groups, 2-generator groups.

Paper «On finite groups with square-free conjugacy class sizes» published in Int. J. Group Theory

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

María José Felipe, Ana Martínez-Pastor, Víctor-Manuel Ortiz-Sotomayor

On finite groups with square-free conjugacy class sizes

Int. J. Group Th., 7 (2):17-24, 2018

doi:10.22108/ijgt.2017.21475

Abstract

We report on finite groups having square-free conjugacy class sizes, in particular in the framework of factorised groups.

2010 Mathematics Subject Classification: Primary: 20E45. Secondary: 20D40, 20D10, 20D20

Keywords: finite group, conjugacy class, factorised group

Paper «Some characterisations of groups in which normality is transitive relation by means of subgroup embedding properties» published in Int. J. Group Theory

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Ramón Esteban-Romero and Giovanni Vincenzi.

Some characterisations of groups in which normality is transitive relation by means of subgroup embedding properties

Int. J. Group Th., 7 (2):9-16, 2018

doi:10.22108/ijgt.2017.21214

Abstract

In this survey we highlight the relations between some subgroup embedding properties that characterise groups in which normality is a transitive relation in certain universes of groups with some finiteness properties.

2010 Mathematics Subject Classification: Primary: 20D10. Secondary: 20D30, 20D35, 20F19, 20F24

Keywords: group, subgroup embedding property, T-group, FC∗-group, group without infinite simple sections

Paper «Finite trifactorised groups and $\pi$-decomposability» published in Bull. Austral. Math. Soc.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

L. S. Kazarin, A. Martínez-Pastor, M. D. Pérez-Ramos.

Finite trifactorised groups and $\pi$-decomposability

Bull. Austral. Math. Soc., 97 (2):218-228, 2018

doi:10.1017/S0004972717001034

Abstract

We derive some structural properties of a trifactorised finite group G = AB = AC = BC, where A, B, and C are subgroups of G, provided that A = Aπ × Aπ’ and B = Bπ × Bπ’ are π-decomposable groups, for a set of primes π.

2010 Mathematics Subject Classification: primary 20D40; secondary 20D20

Keywords: finite group, product of subgroups, π-decomposable group, π-structure.

Paper «On two questions from the Kourovka Notebook» published in J. Algebra

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, John Cossey, S. F. Kamornikov, H. Meng.

On two questions from the Kourovka Notebook

J. Algebra, 499:438-449, 2018

https://doi.org/10.1016/j.jalgebra.2017.12.014

Abstract

The aim of this paper is to give answers to some questions concerning intersections of system normalisers and prefrattini subgroups of finite soluble groups raised by the third author, Shemetkov and Vasil’ev in the Kourovka Notebook [10]. Our approach depends on results on regular orbits and it can be also used to extend a result of Mann [9] concerning intersections of injectors associated to Fitting classes.

2010 Mathematics Subject Classification: 20D10, 20D20

Keywords: Finite groups. Soluble groups. Formations. Fitting classes. Prefrattini  subgroups. Normalisers. Injectors.

Paper «On two classes of finite supersoluble groups» published in Comm. Algebra

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

W. M. Fakieh, R. A. Hijazi, A. Ballester-Bolinches, J. C. Beidleman

On two classes of finite supersoluble groups

Comm. Algebra., 46 (3):1110-1115, 2018

doi:10.22108/ijgt.2017.21214

Abstract

Let Z be a complete set of Sylow subgroups of a finite group G, that is, a set composed of a Sylow p-subgroup of G for each p dividing the order of G. A subgroup H of G is called Z-S-semipermutable if H permutes with every Sylow p-subgroup of G in Z for all p not in π(H); H is said to be Z-S-seminormal if it is normalized by every Sylow p-subgroup of G in Z for all p not in π(H). The main aim of this paper is to characterize the Z-MS-groups, or groups G in which the maximal subgroups of every Sylow subgroup in Z are Z-S-semipermutable in G and the Z-MSN-groups, or groups in which the maximal subgroups of every Sylow subgroup in Z are Z-S-seminormal in G.

2010 Mathematics Subject Classification: 20D10; 20D20; 20D35; 20D40

Keywords: Finite group; permutability; soluble group; supersoluble group; Sylow sets

New scientific nonprofit association and journal «AGTA – Advances in Group Theory and Applications»

Dear friends,

I would like to let you know that, following the experience of the series of conferences «Advances in Group Theory and Applications», the scientific nonprofit association

«AGTA – Advances in Group Theory and Applications»

has been founded  last July. The society aims to promote and disseminate the scientific culture and the research in group theory and its applications, and it wishes to become a reference point for young people intending to start research on this subject, regardless of their geographical origin. To achieve this purpose, AGTA organizes international conferences and publishes a new journal devoted to group theory and its applications, with title

«Advances in Group Theory and Applications»

The first issue of the journal is scheduled for the first half of 2016. Our journal will be printed, but also available in open access modality on the web site of the society. There are no publication processing charges, since all costs associated with the publication and production are covered by AGTA. Papers are accepted after a rigorous peer-review process.

Attached to this message you find the flyer, while the web page of the journal can be found at

www.advgrouptheory.com/journal

I am inviting you to visit also the web site of the society at the address

www.advgrouptheory.com

where you can find informations on the next group theory conferences, and news, historical documents and pictures which can be of interest to members of the group theory community.

Best regards, Francesco

Prof.Dr. Francesco de Giovanni
Dipartimento di Matematica e Applicazioni
via Cintia
I – 80126  Napoli (Italy)
degiovan (at) unina.it
http://www.dma.unina.it/~degiovan